I have been on these 3 medicines for over 4 years now, and recently have had to have a pacemaker put in due to complete heart block. My (current) family Doctor refuses to believe that any of my other problems are due to this 3 pill combination. I truly feel that all of the side effects of these blood pressure meds has contributed to my sleep apnea/weight gain/coughing/bronchitis/asthma/allergies/sleeplessness/fatigue/weakness. Does anyone have any similar problems with these 3 drugs, and what is my chances of weaning myself off them. They scare me-A LOT. And some of the side effects of the furosemide-lisinopril combo is reduced heart rate, dizziness, fainting, or headaches. Which I had a lot. Could these symptoms be confused with a complete heart block?
And the Lasix (furosemide)-Coreg (carvedilol) combo can have the following side effects- This combo can cause dizziness, or feeling like you might pass out, weakness, fainting, I personally think that these 3 pills contributed to my heart problems. Any comments or suggestions or info would be most appreciated. I think that most Doctors just prescribe pills because they won't take the time to investigate alternatives to popping pills. Thanks in advance for any help here..View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.